# SDR GTIA012200

- Difficulty date: November 15, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD RIGHT, INBOARD STATION 237 TO 313, TWO CRACKS AT FORWARD OUTER EDGE, SURFACE CORROSION AND BARE METAL AREAS ON SKIN.  STOPPED DRILL CRACKS, LOCATED AND DRILLED.  INSTALLED TWO DOUBLERS IAW DC9 SRM 53-05.  (M)
